# SDR AALA202101199008

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 33,237 hours, 13,440 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MOMENTARY LAVATORY SMOKE INDICATION IN LAVATORY E.  ALSO LAVATORY SMOKE LIGHT ON OVERHEAD PANEL ILLUMINATED.  REPLACED LAVATORY SMOKE DETECTOR, IAW AMM 26-14-01.  OPERATIONS CHECK GOOD.
